Lybrate.com has a nexus of the most experienced Psychiatrists in India. You will find Psychiatrists with more than 39 years of experience on Lybrate.com. You can find Psychiatrists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Ranganath
Treatment Of Male Sexual Problems
Treatment Of Female Sexual Problems
Anger Management Therapy
Treatment of Behaviour & Thought Problems
Quit Smoking Techniques
Cognitive Behavioral Therapy
Memory Improvement Techniques
Obsessive Compulsive Disorder Treatment
Treatment of Abnormal Behaviour
Psychological Diagnosis (Adult And Child)
Electroconvulsive Therapy (Ect) Treatment
Management of Emergency Conditions
Manual Therapy Treatment
Submit a review for Dr. RanganathYour feedback matters!
I love some one who is 25 years old is suffering from the problem of work addiction for about 20 years.
Hi, last month it was my first experience while I was starting my work in office, my ears started to vibrate like a pulsate, I felt annoying and immediately took leave and consulted ent specialist? he prescribed me vertin tablet 16mg, I was alright taking that tablet. Again from last two week I am feeling the same vibration in my ears and imbalance? I consulted another ent specialist who did septoplast surgery to me on 2010? he did some tests using earphones in my ears and told there is no problem in my ears and I will become perfect in 10 days, he prescribed me with 2 tablets (prothiaden 25mg night time after food and prodex 20mg morning after food) I felt very anxiety and confused and fear like phobia very suddenly when I took prothiaden 25mg for the 2nd day. I called to doctor and he asked me to stop prothiaden as that was side effect? the third day afternoon I felt same and was sweating too? again I called to doctor and he asked me to stop both the tablet and asked me to consult neurologist. Neurologist doctor told me I have panic disorder and I will be alright in few days? he prescribed me nexito 10mg and betacap tr 40? unfortunately the next day I again felt weakness in my body and dry mouth and wheezing? once I phone called to doc he asked me to stop betacap as that is side effect as I have asthma? but even though after taking nexito I am feeling sick, difficulty in breathing? I stopped all the tablets and I was fine little for the next day? I felt weakness anxiety again sometime for half an hour to one hour today afternoon while I was working in office? I still feel shaken worrying if it comes again to me? what should I do if again I feel the same?
I met an accident and after check up found out that I am having a hairline fracture on my right feet. I am facing severe pain and swelling. What should I do now? Please help.
HI, Can u please suggest to me that How to clear my doubts and how to stop over thinking about my past life.
Sir how to increase my memory I have forgot all things that are previously I m learn it plzz suggest me.
I am into marketing job. Very stress life. How to get up early in the morning? I tried like alarm and all but failure. Pls suggest. Thanks.
Can sudden quitting of smoking cigarette cause a throat irritation after two weeks of quitting if the person has been smoking cigarette regularly everyday of past 5 years?
Last year I had a bad breakup I ,was cheated since the I have trust issues .now I am dating a guy who I caring but all the time I feel he is cheating .i get an anxiety attack. This is consuming me. I can not think anything beyond that. I do not feel like eating .can not concentrate. My past is ruining my present n future. Also 3 years ago I had is constant fear of loosing my father. I always use to feel he will die and same thing I feel now .that he will cheat me. Leave me .i need an help pls help me.
The mental health of a person can be regulated with the help of self-awareness and a conscious attitude in many cases. Yet, in most cases, one will have to resort to the use of psychiatric help which may include the use of therapy and medication. There are many kinds of conditions that may go out of hand and affect our day to day functioning. These include conditions like depression, bipolar disorder, schizophrenia and many more. Yet, there is a certain amount of stigma and many myths attached to the field of psychiatry and its medication. Here are a few myths that we have tackled.
- Psychiatric Medicines can be Addictive: This is a major myth that may people have. It is not true that once you start taking psychiatric medication, you will have to take them for life. In fact, for medicines like anti depressants, most clinicians make it a rule to administer the drugs for only a limited period of time, so that the person does not get dependent on the medication in order to run his or her life in a normal manner. Like there is a time defined period for treatment like ATT ( for tuberculosis) likewise there is a time duration of treatment with antidepressants which a patient should discuss with their psychiatrist. Further, the prescription of such medication is more often than not, backed with proper therapy which happens before and after the medication is taken. This helps in ensuring that the patient is weaned off accordingly with the help of positive discussions and evaluations.
- Antidepressants can make us Happy: This is another major myth that many people have. The fact is that the antidepressants do not have any euphoria creating properties which recreations drugs may have. These are medicines that have an affect on the production of the specific hormones that may be creating problems in the life of the patient. Therefore, one should not expect to feel happy as soon as the antidepressant is taken with some water. A happier self can only come from within and with outside help like therapy in case the patient is in a constant state of despair. The medication will simply help in suppressing and increasing the production of the necessary hormones in the brain, which will restore the correct chemical balance. A person who takes these kinds of medicines without actually suffering from depression may face side effects like feeling off balance and sick.
- Psyhiatric drugs will change your personality: Any medication out there can cause negative effects for a patient if taken too long or given the wrong dosage. You have to discuss any treatment related side effects with your doctor and he will have a solution for it. The way we see it, is this; if someone with depression overcomes it through their medication, their personality will be changed, yes – they will be free from negative thoughts, anti-social behavior, and feelings of defeat, which is a definite change in personality – a positive change. The same can be said for an illness like Schizophrenia, with the right treatment plan, their minds will become less consumed by hallucinations, delusions, and irrational anxieties – another healthy and positive personality change. If you wish to discuss about any specific problem, you can consult a Psychiatrist.